EconPapers    
Economics at your fingertips  
 

Solvability for a Coupled System of Fractional Integrodifferential Equations with -Point Boundary Conditions on the Half-Line

Payam Nasertayoob, S. Mansour Vaezpour and Dumitru Baleanu

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

The aim of this paper is to study the solvability for a coupled system of fractional integrodifferential equations with multipoint fractional boundary value problems on the half-line. An example is given to demonstrate the validity of our assumptions.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/297314.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/297314.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:297314

DOI: 10.1155/2014/297314

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:297314